# SDR SWAA2018032020549

- Difficulty date: March 18, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 67,047 hours, 39,232 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY SLIDE HOLDER GIRT BAR HOOK LOOSE.  SECURED HOOK PER MM.
